MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203300-38
Medical Device Problem Codes Material Separation (1562); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported tip deformation was not confirmed; however, the tip was returned separated which is likely what the account identified as deformation.The reported shaft separation was confirmed.A corrective and preventative actions (capa) review was performed and revealed no indication of a product quality issue.Based on the information provided, a definitive cause for the reported issue could not be determined.The reported tip deformation was not confirmed; however, it is likely the account identified the observed tip separation as deformation.Factors that could contribute to tip separations include, but are not limited to, damage during manufacturing, inadvertent mishandling during unpackaging of the device, sheath/stylet removal, preparation, or during use of the device.The proximal portion of the delivery system was not returned and the account indicated the separation occurred during preparation of the device.Factors that may contribute to material separation (proximal shaft) include, but are not limited to, kinks or bends, inadvertent mishandling, user technique, interaction with difficult anatomy and/or accessory devices.Analysis of the returned device confirmed the reported material separation.In this case, it is possible that mishandling of the device contributed to the reported material separation.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during preparation of the 3.0x38mm esprit btk system, when removing the protective sheath, the device was compromised.During the attempt to insert the guide wire it was the tip was kinked.The hypotube shaft separated.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25578579
Report Number2024168-2026-02469
Device Sequence Number15696925
Product Code NXW
UDI-Device Identifier08717648357015
UDI-Public(01)08717648357015(11)251120(17)271119(10)5112061
Combination Product (Y/N)Y
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1203300-38
Device Catalogue Number1203300-38
Device Lot Number5112061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown